# SDR AMTA200301280

- Difficulty date: October 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 3 INCH CRACK IN BULKHEAD WEB FS 1989, 8 O'CLOCK POSITION.  REPAIRED BULKHEAD WEB AT FS 1989, AS PER ERA L10-53R-5324.  (M)
